A matrix variate generalization of the power exponential family of distributions
Loading...
Download
Official URL
Full text at PDC
Publication date
2002
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Marcel Dekker Inc.
Citation
Gómez Sánchez-Manzano, E., Gómez Villegas, M. Á. & Marín Diazaraque, J. M. «A MATRIX VARIATE GENERALIZATION OF THE POWER EXPONENTIAL FAMILY OF DISTRIBUTIONS». Communications in Statistics - Theory and Methods, vol. 31, n.o 12, diciembre de 2002, pp. 2167-82. DOI.org (Crossref), https://doi.org/10.1081/STA-120017219.
Abstract
This paper proposes a matrix variate generalization of the power exponential distribution family, which can be useful in generalizing statistical procedures in multivariate analysis and in designing robust alternatives to them. An example is added to show an application of the
generalization.